Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric estimation of the intercept of a sample selection model

Schafgans, Marcia M. A and Andrews, Donald W. K. (1998) Semiparametric estimation of the intercept of a sample selection model. Review of Economic Studies, 65 (3). pp. 497-517. ISSN 1467-937X

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.interscience.wiley.com/cgi-bin/home
Additional Information: © 2008 The Review of Economic Studies Limited
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 12:36
URL: http://eprints.lse.ac.uk/6340/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only